# SDR CALA2025050704521

- Difficulty date: April 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB RIB #1 STIFFENER 3 CRACK. REF AAR N/R 9962028 REMOVED DAMAGE AT RIB #1;  STIFFENER #3 IN REF. WITH SRM 55-10-09-2R-4. INSTALLED REPAIR ON R/HORIZONTAL STAB #1 RIB; #3 STIFFENER IN REF. WITH SRM 55-10-09-2R-4.  REMOVED DAMAGE AT RIB #1;  STIFFENER #3 IN REF. WITH SRM 55-10-09-2R-4. INSTALLED REPAIR ON R/HORIZONTAL STAB #1 RIB;   #3 STIFFENER IN REF. WITH SRM 55-10-09-2R-4.
